MathSciNet Relay Station
MathSciNet bibliographic data
MR1312591 (95m:47115) 47H10 (47H09)
Xu, Hong Kun; Yin, Xi Ming Strong convergence theorems for nonexpansive non-self-mappings. Nonlinear Anal. 24 (1995), no. 2, 223–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement